Her mood started to drop significantly. Now 9 weeks in crying a lot and feeling suicidal. Does anyone else have this experience? Help
Hi, No more! I'm sorry to hear about your daughters troubles and how it's affecting you. Is she taking Rexulti for a depressive disorder and is she taking any concurrent medications including OTC/herbal products? Grapefruit juice? Has her doctor ordered a dosage increase since she started Rexulti?
Given her suicidal thoughts her doctor must be notified ASAP for his/her advice and possible changes to her treatment regimen.
Please feel free to post anytime with questions or concerns you may have. We aren't professionals giving advice but we're more than happy to lend support with personal experiences.
- Rexulti Information for Consumers
- Rexulti Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rexulti (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2015 • 6 answers
Posted 10 Mar 2016 • 1 answerFAQ by Drugs.com
Posted 8 Apr 2016 • 1 answer
Posted 11 Sep 2016 • 1 answer
Posted 2 Nov 2016 • 0 answers